Home > Journals > Gazzetta Medica Italiana Archivio per le Scienze Mediche > Past Issues > Gazzetta Medica Italiana Archivio per le Scienze Mediche 2009 February;168(1) > Gazzetta Medica Italiana Archivio per le Scienze Mediche 2009 February;168(1):55-7

CURRENT ISSUE
 

JOURNAL TOOLS

eTOC
To subscribe
Submit an article
Recommend to your librarian
 

ARTICLE TOOLS

Reprints

 

CASE REPORTS   

Gazzetta Medica Italiana Archivio per le Scienze Mediche 2009 February;168(1):55-7

Copyright © 2009 EDIZIONI MINERVA MEDICA

language: English

Isoniazid induced metabolic acidosis and seizures

Farah R., Farah R.

1 Department of Internal Medicine F Western Galilee Hospital, Nahariya, Israel 2 Obstetrics and Gynecology, Leumit Health Service Western Galilee, Nahariya, Israel


PDF


We present the case of a 21-year-old female patient in whom a diagnosis of Isoniazid overdose was made after she presented to the Emergency Medicine department with pro-found alteration of mental status and status epilepticus. We review the clinical picture and the treatment of this medical emergency.

top of page